Divergence of Fourier series in a rearranged trigonometric system
Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 143-145
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_6_a19,
author = {S. V. Konyagin},
title = {Divergence of {Fourier} series in a~rearranged trigonometric system},
journal = {Matemati\v{c}eskie zametki},
pages = {143--145},
year = {1990},
volume = {47},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a19/}
}
S. V. Konyagin. Divergence of Fourier series in a rearranged trigonometric system. Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 143-145. http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a19/